Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53653, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/53653

Strongly irresolvable spaces

Department of Mathematics, Florida Southern College, Lakeland 33801-5698, FL, USA

Received 9 March 2006; Revised 31 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. R. Anderson, “On connected irresolvable Hausdorff spaces,” Proceedings of the American Mathematical Society, vol. 16, no. 3, pp. 463–466, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Dontchev, M. Ganster, and D. Rose, “α-scattered spaces. II,” Houston Journal of Mathematics, vol. 23, no. 2, pp. 231–246, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Hewitt, “A problem of set-theoretic topology,” Duke Mathematical Journal, vol. 10, no. 2, pp. 309–333, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Kunen, A. Szymański, and F. Tall, “Baire irresolvable spaces and ideal theory,” Annales Mathematicae Silesianae, no. 14, pp. 98–107, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. A. Mahmoud and D. Rose, “A note on submaximal spaces and SMPC functions,” Demonstratio Mathematica, vol. 28, no. 3, pp. 567–573, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. I. Malyhin, “Products of ultrafilters and irresolvable spaces,” Mathematics of the USSR-Sbornik, vol. 19, no. 1, pp. 105–115, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. I. Malyhin, “On the resolvability of the product of two spaces and a problem of Katětov,” Soviet Mathematics-Doklady, vol. 16, pp. 725–729, 1975. View at Google Scholar · View at Zentralblatt MATH
  8. O. Njȧstad, “On some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, no. 3, pp. 961–970, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Rose and T. R. Hamlett, “Ideally equivalent topologies and semitopological properties,” Mathematical Chronicle, vol. 20, pp. 149–156, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet